I’ve never taken Excedrin Migraine before.
Is my soul supposed to be melting down and dripping into some kind of hellish underworld filled with demons, molten rock, and never-ending Lenny Kravitz music? Seriously, am I supposed to feel this lightheaded and strange?
11 Notes/ Hide
- palebeyondreason likes this
- stormbug reblogged this from bobbyfinger
- addieknight likes this
- bricorama answered: No, bobby, that’s how it supposed to feel. And it feels GREAT. (Better than a migraine anyways).
- olgasmthegreat answered: That happens to me too, I guess it’s just a weird side-effect :/
- imnotthatkindofgirl likes this
- imnotthatkindofgirl said: also, they are the same exact chemical makeup of the excedrine extra strength, they’re just like fda approved for migraines or some ish - wiki will tell you all about it
- imnotthatkindofgirl answered: its the caffeine and blood thining asprin - its my own personal heaven
- iamsosorry likes this
- strictlyalright likes this
- bobbyfinger posted this